# SDR AALA202510247029

- Difficulty date: September 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL FITTING  7 LT LOCATED BTW FR15 TO FR16 L/H SIDE. MEASURE OF CRACK IS 0.137 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOC. BTW FR15 TO FR16 L/H SIDE IAW A319 SRM 51-42-11-801 AND DWG-D53135400.
